# SDR REXA2025012800093

- Difficulty date: January 22, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,779 hours, 26,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHT BULBS INOP ON FUSELAGE EXTERIOR RH SIDE, OVERWING AND AFT LOCATIONS.  R/R BOTH EMERGENCY LIGHT BULBS INOP ON FUSELAGE EXTERIOR RH SIDE IAW AMM 33-51-15. OPS CHECK GOOD. P/N OFF/ON:8GH002473-08
